Volume 11, Issue 42 (12-2004)                   RJMS 2004, 11(42): 559-563 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Soltan Sanjari M, Hashemi M. Formalin Toxicity after Inadvertent Retrobulbar and Eyelid Injection: A Case Report. RJMS 2004; 11 (42) :559-563
URL: http://rjms.iums.ac.ir/article-1-46-en.html
Abstract:   (8560 Views)
An inadvertently retrobulbar and lid injection was performed by the mixure of lidocaine and formalin(instead of bupivacaine) for a 75-year-old lady who was under cataract surgery. Subsequently, the patient developed lid contracture, exposure keratopathy, central retinal and ophthalmic arteries occlusion, and occular ischemic syndrome. To the best of our knowledge, this is the first report of inadvertent simultaneous retrobulbar and lid injection of formalin. This report consists of a brief review of formalin toxicity and clinical findings of retrobulbar and lid toxicity of that.
Full-Text [PDF 219 kb]   (3254 Downloads)    
Type of Study: Research | Subject: Ophthalmology

Add your comments about this article : Your username or Email:
CAPTCHA

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Razi Journal of Medical Sciences

Designed & Developed by : Yektaweb